# SDR 02FDEA00271

- Difficulty date: April 20, 2002
- Submitted: April 24, 2002
- Operation: Air carrier
- Aircraft: N550FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46521
- Aircraft time: 65,919 hours, 24,694 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPT'S WINDSCREEN OUTER PANEL SHATTERED.  REMOVED AND REPLACED CAPT'S L1 WINDOW PER MM 56-11-00-2.
